MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE, STYLET; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE, STYLET; DH CPK NG TUBES
Model Number 20-9551
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504); Malposition of Device (2616)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Cough (4457)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number, 30356052, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The actual complaint product was not returned for evaluation.All information reasonably known as of 06-oct-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported " on (b)(6) 2025, the patient returned to the ward at 8:30 am after the nasoenteric tube was replaced in the gastroscopy room.The gastroscopy report showed that under the direct guidance of the gastroscope, the nasojejunal nutrition tube was placed in the descending duodenum, with an insertion depth of approximately 120 cm from the incisors.Returning to the ward to check the nasointestinal tube scale of 116cm, the patient opened his mouth and found that part of the intestinal tube was coiled in his mouth.[it was] reported to the doctor and called the gastroscopy room operating physician.[clinician] followed the instructions to pull out the coiled part and inserted it at a depth of about 100cm from the tip of the nose.[the patient] tried nasogastric feeding with warm water.The patient had a slight cough reaction.After reporting to the doctor, [clinician] was given nasogastric feeding of ruidai nutrient solution at 10:00.At 10:20, [the patient] was found to have coughed and expectorated.Some sputum could be coughed out from the tracheotomy.The sputum was yellow white.It was suspected that the nutrient solution was aspirated, so nasogastric feeding was suspended.Report to the doctor and take an x-ray to locate the intestinal tube.[a] 11:36 (kub) [kidneys, urethra and bladder] showed: nasointestinal tube indwelling, see the image for details.The lumbar spine has degenerative changes, and some vertebrae have become flattened.[the physician] contacted [another physician] to confirm that the head of the intestinal tube is in." "regarding the duodenal bulb, [the physician] instructed that nasogastric feeding could be continued and the rate of nutrient solution was slowed down to 50ml/h.Close observation was required.At 13:30, the patient felt strong discomfort after oral medication through nasogastric feeding.[the patient] tried nasogastric feeding with 5ml of warm water.[the patient] had obvious coughing and nausea reactions, so nasogastric feeding was stopped and reported to [the physician].At 15:15, [the physician] consulted with the family and removed the nasogastric tube due to product quality issues." "a gastric tube was placed at 55 cm.No coffee-like fluid was detected during aspiration, and the tube was properly secured.[the physician] confirmed the tube was in the stomach and then connected to a regeneron nasogastric tube.The patient reported no nausea, cough, or other discomfort.A trial feeding of water through the removed nasogastric tube showed a gap at the 93cm mark, which caused water to splatter during feeding, suggesting that the intestinal tube was damaged." there was no reported injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30356052, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 19-nov-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE, STYLET
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key23227976
Report Number9611594-2025-00229
Device Sequence Number15845178
Product Code KNT
UDI-Device Identifier10350770458134
UDI-Public(01)10350770458134(240)104581302(17)300210(10)30356
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20-9551
Device Catalogue Number20-9551
Device Lot Number30356052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REGENERON NG TUBE.
Patient Age81 YR
Patient SexMale